Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 172939, 30 pages
http://dx.doi.org/10.1155/2012/172939
Research Article

Positive Solutions of a Second-Order Nonlinear Neutral Delay Difference Equation

1Department of Mathematics, Liaoning Normal University, Liaoning, Dalian 116029, China
2Department of Mathematics, Changwon National University, Changwon 641-773, Republic of Korea
3Department of Mathematics and RINS, Gyeongsang National University, Jinju 660-701, Republic of Korea

Received 15 August 2012; Accepted 6 November 2012

Academic Editor: Norio Yoshida

Copyright © 2012 Zeqing Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. P. Agarwal, S. R. Grace, and D. O'Regan, “Nonoscillatory solutions for discrete equations,” Computers and Mathematics with Applications, vol. 45, no. 6–9, pp. 1297–1302, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  2. J. Cheng and Y. Chu, “Oscillation theorem for second-order difference equations,” Taiwanese Journal of Mathematics, vol. 12, no. 3, pp. 623–633, 2008. View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  3. S. S. Cheng and W. T. Patula, “An existence theorem for a nonlinear difference equation,” Nonlinear Analysis: Theory, Methods and Applications, vol. 20, no. 3, pp. 193–203, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  4. L. H. Erbe, Q. K. Kong, and B. G. Zhang, Oscillation Theory for Functional Differential Equations, Marcel Dekker, New York, NY, USA, 1995.
  5. J. Cheng, “Existence of a nonoscillatory solution of a second-order linear neutral difference equation,” Applied Mathematics Letters, vol. 20, no. 8, pp. 892–899, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  6. H. J. Li and C. C. Yeh, “Oscillation criteria for second-order neutral delay difference equations,” Computers and Mathematics with Applications, vol. 36, no. 10–12, pp. 123–132, 1998. View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  7. Z. Liu, Y. Xu, and S. M. Kang, “Global solvability for a second order nonlinear neutral delay difference equation,” Computers and Mathematics with Applications, vol. 57, no. 4, pp. 587–595, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  8. J. W. Luo and D. D. Bainov, “Oscillatory and asymptotic behavior of second-order neutral difference equations with maxima,” Journal of Computational and Applied Mathematics, vol. 131, no. 1-2, pp. 333–341, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  9. M. Migda and J. Migda, “Asymptotic properties of solutions of second-order neutral difference equations,” Nonlinear Analysis: Theory, Methods and Applications, vol. 63, no. 5–7, pp. e789–e799, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  10. K. Deimling, Nonlinear Functional Analysis, Springer, New York, NY, USA, 1985.